Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had surgical abortion, had unprotected sex. Bleeding, cramping. Due to sex or infection?

I recently had a sergical abortion 12 days ago. I had very little bleeding ad then it stopped on day 5.I had vaginal unprotected sex on day 10 with my boyfriend but her ejaculated outside of me. It is now day 12 and I started bleeding and feeling very slight cramping. Is it te sex that could have brought about the bleeding or an infection?
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
It is always advised to avoid any form of intercourse, protected or unprotected, for two weeks after an abortion. Else, it could lead to infection, bleeding and in the rare instance of an early ovulation, another pregnancy, which is not wished so soon. In the current scenario, you need to see a specialist for a proper examination to exclude any local causes and get a sonogram to confirm absence of any retained products. If everything is fine, you could be experiencing a natural period. Hope this helps.
Answered: Wed, 6 May 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor